International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 3, Pages 617-619

The free A-ring is a graded A-ring

Roger D. Warren

Department of Mathematics, Madisonville Community College, Madisonville 42431, KY, USA

Received 16 January 1992

Copyright © 1993 Roger D. Warren. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we define the free A-ring over K on a set X, categorically, and parallel some results from the theory of free algebras. We show that the free A-ring over K on X, denoted by AK{X}, is graded.